# SDR SWAA2020051175352

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 25,903 hours, 11,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L AFT OVERWING EXIT EMERGENCY WONT ILLUM. / R+R M1670 AND BATTERY REF WDM 33-51-13. + AMM 33-51-06.
